# SDR ABXA020152

- Difficulty date: August 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,853 hours, 58,788 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  UPLATCH CHECK FAILED (GEAR DOOR OPEN LIGHT CAME ON AND GEAR EXTENDED).  WHEN THE GEAR HANDLE WAS PLACED IN UP POSITION, RIGHT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT WENT OUT.  RIGHT GEAR RETRACTED NORMALLY.  ADJUSTED AND TESTED RIGHT MAIN GEAR DOOR LATCH MECHANISM IAW DC-9 MM 32-31-04.  OPS CHECKED GOOD.
